Unwanted side effects of SulphurDear Esteemed Dr's
I have Allergic Rhinitis with Asthma and Nasal polyp on the right side.
I was given Sulphur 1M single dose which did not do anything. I was later suggested to you use Sulphur 30 twice daily after which I started feeling better. But from the 3rd I started having severe bursting headaches and pain in eye with vision disturbance. I also had frequent stool urgings in the morning and chest pain. I stopped taking Sulphur and all the side effects went away, But the allergies again started to get worse. After sometime i was given Sulphur LM3 and same result. Improvement in Allergic symptoms with above mentioned side effects. Is Sulphur not the right remedy or is this issue related to wrong potency. Kindly help.
[Edited by meernabeel on 2022-01-21 11:49:23]
meernabeel on 2022-01-21
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.